# SDR UALA2012082804822

- Difficulty date: August 25, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 66,072 hours, 11,643 cycles
- Engine: Pwa PW4077
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 453W521055
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP RIGHT FLOORBOARD IN BETWEEN STATION 1600 TO 1700 IS DAMAGED.  (P/N 453W5210-55)  ACCOMPLISHED REPAIR PER GPM 1-0-1-102 FIGURE 1.  RECHECK REPAIR FOR SECURITY PRIOR TO EACH DEPARTURE WITH PERMANENT REPAIR OR PANEL REPLACEMENT NO LATER THAN PTC 11646.  REPLACED FLOOR PANEL IAW MM.
